# SDR AALA991334

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271611
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0092 - AFTER TAKEOFF DFW/EWR, CREW WAS UNABLE TO CONTROL PRESSURIZATION.  AIRCRAFT RETURNED TO DFW, DUMPED FUEL, AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 ENGINE 13TH STAGE MODULATING VALVE.  ACCOMPLISHED CHECK OF BLEED AND PRESSURIZATION SYSTEM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
